# SDR 98UAL900132

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN RAM AIR DOOR ACTUATOR EXTERNAL ACCESS PANEL AND FUSELAGE SKIN.  REMOVED CORROSION FROM SKIN AND PERFORMED EXTERNAL SKIN REPAIR PER 727 SRM 53-30-3.
